# SDR FDEA202511122166

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N158FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63097
- Aircraft time: 12,160 hours, 5,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3361
- Condition: Damaged
- Location: Zone 100
- Part time: 12,160 hours, 5,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN BETWEEN BS 698 AND STGR 32/33L. LIGHTNING STRIKE ON FUSELAGE SKIN BTW STGR 32L AND STGR 33L AT STA 698 WAS REPAIRED IAW SRM 53-00-01-2R, REPAIR 29, REV 93 AUG 15, 2025.
